HIV Prevention Community
5 months past exposure with many symptoms
About This Community:

If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

5 months past exposure with many symptoms

What do you think is wrong with me? Can this be HIV? Please consider the following timeline, symptoms and test history. Aside from this one occurrence, no sexual activity sine June 2008.

5 months ago I had unprotected sex while in the Middle East with a woman from China. There was menstrual blood present. The very next day I experienced urethral discomfort.

2 weeks past exposure: Total body hive like reaction without rash for about 4 days.

3 weeks: Assorted aches and pains: Inside right thigh, abdomen feels stiff. Burning sensation in feet random tingling. Sub dermal tiny pimples developing on upper lip. Nicotine makes symptoms worse.

5 weeks: Notice increasing small dark brown spots on various parts of body. I'm Caucasian with a light complexion.  

8 weeks: Eye issues and what I believed to be swollen lymph nodes in neck.

Lysine seems to mitigate symptoms to some degree. Taking 6 grams/day.

Tested positive for Hep A at 3 months.

23 Oct 08:

Flu like symptoms start: First itching in throat, then cough, then fever, then sweats.


Current/Recent Symptoms

Sub dermal pain upper/center abdomen - feels like stinging irritation below skin but not deep like an organ

Pain on both sides of neck-Severe Feb 27,28, makes me sound horse

Burning/Tingling in shin/feet-Severe Feb 27,28

Eye pressure/discomfort-very red upon waking

Swollen feeling under rib cage/upper abdomen

Random biting pain in back and elsewhere

Shortness of breath

Muscle pain inner thighs

Urethral Discomfort: mostly mild but has been painful for a couple of days on one occasion.

A few very small bumps on head of penis but no discharge. They seem to occasionally fade but don't go away.

Facial red raised rash with yellow heads that disappear in 2-3 days after appearing.

Facial Milia

Very small bluish lesion on face.

Stinging Sensation: Random/Entire Body-Increases when lower dose of Vitamin C or Lysine.

Lips: very small, almost subdermal yellow-head type pimples.

Itching: Chest/Under Arms

Fatigue: Was severe but has subsided

Nausea: Occasional


Tests

1 Dec 08: (60 days from exposure)

Tested Negative for:

HIV 1 & 2
Hepatitis B
Hepatitis C
HSV 1 & 2.

15 Dec 08: (75 days/10.5 weeks from exposure)

Tested Negative for:

HIV 1(PCR DNA)
Hepatitis C (PCR DNA)
Gonorrhea (Urine)
Chlamidia (Urine)

30 Dec 08 (3 Months/12-13 weeks from exposure):

Tested Positive for Hepatitis A

Tested Negative for:

HIV 1 and 2
RPR (Syphilis)
CMV, Leishmania Panel-see lab report, OVA and Parasites (stool),  

31 Dec 08: (90 days/13 weeks from exposure)

Tested Negative for:

HIV 1 & 2
HSV 1 & 2 (said to be conclusive at 12-16 weeks)
Syphilis  

10 Feb 09: (133 days/19 weeks)

Tested Negative for:

Hepatitis B
HSV 1 & 2

24 Feb 09: (147 days/21 weeks/5 months)

Tested Negative for:

HIV 1 & 2 (OraQuick ADVANCE® Rapid HIV-1/2 Antibody Test)

Note:

All tests were blood antibody unless otherwise noted.
All tests were administered by Labcorp or US Hospital Lab..









This discussion is related to Disclaimer - Please Read before Posting.
Related Discussions
8 Comments Post a Comment
Blank
Avatar_m_tn
You don't have HIV.
Blank
Avatar_n_tn
Thanks for your response. Do you have any idea what it might be?
Blank
Avatar_m_tn
No but if you have a concern about your symptoms see your doctor.
Blank
Avatar_n_tn
Thanks and of course, I have an upcoming appointment with a specialist. I have a question:

Do you think high doses of Lysine, Hepatitis A infection or other infection could delay seroconversion to the point that my 5 month test may still not be enough time?
Blank
Avatar_m_tn
NO.. You are conclusively HIV negative.
Blank
Avatar_n_tn
Thanks for your reassurance. Elsewhere on this site I've seen doctors respond to our posts. I'd be interested to see what a doc would say in response to my symptoms. Is there a charge for this?

Thanks again
Blank
Avatar_m_tn
You will have to post in their forum and I believe it's 15 bucks.
Blank
480448_tn?1403547723
Whatever your issue is...it is 200% NOT HIV, that you can be sure of.  It sounds as though you are taking a few supplements?  Very possibly, you could be having an adverse reaction to one, or more than one.  If this is the case, and you have continued taking these products, your symptoms would likely worsen.

Another possibility would be your new Hep A infection, although, honestly, the majority of your symptoms do NOT sound consistent with that.

Do what you are doing...follow up with your doc (or a specialist) and ask for a complete work-up, including lab work.  One thing you can cross off your list for sure, and eliminate, is HIV.

Good luck to you.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV Prevention Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top HIV Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
rocket27rocket
London, United Kingdom
Avatar_m_tn
Blank
Teak
OH
186166_tn?1385262982
Blank
LIZZIE LOU
Auburn, AL
Avatar_m_tn
Blank
chipdawg
Thailand